# SDR ASOA201000420

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST.  ADJUSTED RT OVERWING EMERGENCY EXIT IAW AMM 52-21-00-820-801. RT OVERWING EMER EXIT FUNCTIONAL TEST GOOD IAW AMM 52-21-00-720-801. STESP 4A(4-6) ON AMM 52-21-00-720-801. PRESSURIZED ACFT IAW MM 21-32-00-863-801. LEAK CHECK OF RT OVERWING LINER EXIT GOOD AT THIS TIME.  SYS WORKING PROPERLY.
